# SDR AU990473

- Difficulty date: May 20, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 210N
- Engine: Cont IO520F
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Motor
- Part number: 9881128
- Condition: Contaminated
- Location: Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LANDING GEAR MOTOR CONTAMINATED WITH HYDRAULIC OIL CAUSING HIGH RESISTANCE AND FRICTION IN THE ARMATURE.  THE LANDING GEAR CIRCUIT BREAKER HAD TO BE CONTINUALLY RESET.
